• question-icon

    Suggest treatment for frequent headache

default
Posted on Thu, 29 Jun 2017 in Headache and Migraines
Question: recently I've been suffering from some headaches but on a daily basis they tend to last for some time, its hard to explain the pain it can vary between the back of my head then I can have pain on one side then the other, it's modetate pain it's not excruciatingly painful and I can carry out normal daily activities, however as it's daily it's becoming a concern to me. I stopped taking cerelle over 5 days ago and have suffered some slight bleeding, wondering if this is connected, although I did have the headaches during the pill. I'm 25 no other symptoms but worried.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Probably there is no relation.

Detailed Answer:
Hello and thanks for being on HCM.

I have read your question and understand your concerns.

Cerelle use may cause headaches too, as a possible adverse effect, however, if headaches continue after stopping cerelle, primary headaches should be considered in your case.

Slight bleeding also is probably related to cerelle use.

Hope you found the answer helpful.

Take care.



Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Erion Spaho 28 minutes later
are the headaches a concern? do I need to see into it at all?
doctor
Answered by Dr. Erion Spaho 4 hours later
Brief Answer:
Situation can wait.

Detailed Answer:
Hello again.

Common headaches ( in other words headaches without any neurological signs and/or deficits ), don't need more attention than necessary.

So, unless you notice any changes in headaches intensity or any new symptoms, you should not worry much more than necessary.

As we discussed before cerelle use may result in headaches as a possible adverse effect that should subside gradually after stopping it.

Hope I helped you.

Take care.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3862 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

126 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Erion Spaho
  • Q - What causes tingling and pins and needle sensation on the left side of...

  • Q - What causes numbness in feet and ankles?

  • Q - What causes mouth spots and pit in forehead?

  • Q - What causes tingling feeling in shoulder?

  • Q - Suggest treatment for panic attacks, non functional rectum and memory loss

  • Q - What causes numbness in the right side of foot and leg?

  • Q - What causes burning sensation and tingling in hands and feet?

  • Q - What does my CT scan suggest?

  • Q - What causes shortness of breath in a patient with fibromyalgia?

  • Q - What causes severe muscle twitches at night in shoulders and arms?

backtotop2